# SDR FDEA201203090844

- Difficulty date: March 9, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION,  FOUND A CRACK ON STA 5-123, LONGERON SPLICE 2 LT.  LONGERON REMOVED IAW SRM 51-31-01, REV 48.  NEW LONGERON SPLICE FABRICATED IAW DWG A5A7111-501, REV C.  NEW FABRICATED LONGERON SPLICE INSTALLED IAW SRM 51-31-01, REV 48.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
